About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 952021, 6 pages
http://dx.doi.org/10.1155/2013/952021
Research Article

Existence Solutions of Vector Equilibrium Problems and Fixed Point of Multivalued Mappings

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 30 September 2012; Accepted 15 December 2012

Academic Editor: Qamrul Hasan Ansari

Copyright © 2013 Kanokwan Sitthithakerngkiet and Somyot Plubtieng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. von Neumann, “Über ein ökonomisches Gleichungssystem und eine Verallgemeinerung des Brouwerschen Fixpunktsatzes,” Ergebnisse eines Mathematischen Kolloquiums, vol. 8, pp. 73–83, 1937.
  2. F. E. Browder, “The fixed point theory of multi-valued mappings in topological vector spaces,” Mathematische Annalen, vol. 177, pp. 283–301, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Fan, “Fixed-point and minimax theorems in locally convex topological linear spaces,” Proceedings of the National Academy of Sciences of the United States of America, vol. 38, pp. 121–126, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Kakutani, “A generalization of Brouwer's fixed point theorem,” Duke Mathematical Journal, vol. 8, pp. 457–459, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. S. Du, “New cone fixed point theorems for nonlinear multi-valued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. N. Hussain and M. A. Khamsi, “On asymptotic pointwise contractions in metric spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4423–4429, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Klim and D. Wardowski, “Fixed point theorems for set-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 132–139, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Latif and A. A. N. Abdou, “Fixed points of generalized contractive maps,” Fixed Point Theory and Applications, vol. 2009, Article ID 487161, 9 pages, 2009. View at Zentralblatt MATH · View at MathSciNet
  9. T.-C. Lim, “A fixed point theorem for weakly inward multivalued contractions,” Journal of Mathematical Analysis and Applications, vol. 247, no. 1, pp. 323–327, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. S. Ume, B. S. Lee, and S. J. Cho, “Some results on fixed point theorems for multivalued mappings in complete metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 6, pp. 319–325, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. E. Blum and W. Oettli, “From optimization and variational inequalities to equilibrium problems,” The Mathematics Student, vol. 63, no. 1–4, pp. 123–145, 1994. View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Noor and W. Oettli, “On general nonlinear complementarity problems and quasi-equilibria,” Le Matematiche, vol. 49, no. 2, pp. 313–331, 1994. View at Zentralblatt MATH · View at MathSciNet
  13. Q. H. Ansari, S. Al-Homidan, and J.-C. Yao, “Equilibrium problems and fixed point theory,” Fixed Point Theory and Applications, vol. 2012, article 25, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Y. P. Fang and N. J. Huang, “Strong vector variational inequalities in Banach spaces,” Applied Mathematics Letters, vol. 19, no. 4, pp. 362–368, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Giannessi, Vector Variational Inequalities and Vector Equilibria, Mathematical Theories, Kluwer Academic Publishers, Dodrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. X. H. Gong, “Strong vector equilibrium problems,” Journal of Global Optimization, vol. 36, no. 3, pp. 339–349, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. M. Lee, D. S. Kim, and H. Kuk, “Existence of solutions for vector optimization problems,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 90–98, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. J. Long, N. J. Huang, and K. L. Teo, “Existence and stability of solutions for generalized strong vector quasi-equilibrium problem,” Mathematical and Computer Modelling, vol. 47, no. 3-4, pp. 445–451, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S. Plubtieng and K. Sitthithakerngkiet, “Existence result of generalized vector quasiequilibrium problems in locally G-convex spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 967515, 13 pages, 2011. View at MathSciNet
  20. A. H. Wan, J. Y. Fu, and W. H. Mao, “On generalized vector equilibrium problems,” Acta Mathematicae Applicatae Sinica, vol. 22, no. 1, pp. 21–26, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. H. Ansari and F. Flores-Bazán, “Generalized vector quasi-equilibrium problems with applications,” Journal of Mathematical Analysis and Applications, vol. 277, no. 1, pp. 246–256, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Q. H. Ansari and J. C. Yao, “On vector quasi-equilibrium problems,” in Variational Problems and Equilibria, A. Maugeri and F. Giannessi, Eds., Kluwer Academic Publishers, Dodrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Y. Fu, “Stampacchia generalized vector quasiequilibrium problems and vector saddle points,” Journal of Optimization Theory and Applications, vol. 128, no. 3, pp. 605–619, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. H. Hou, H. Yu, and G. Y. Chen, “On vector quasi-equilibrium problems with set-valued maps,” Journal of Optimization Theory and Applications, vol. 119, no. 3, pp. 485–498, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. M. Lee, B. S. Lee, and S. S. Chang, “On vector quasivariational inequalities,” Journal of Mathematical Analysis and Applications, vol. 203, no. 3, pp. 626–638, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. H. Wang, J. H. Xiong, and J. Y. Fu, “Stampacchia generalized vector quasi-equilibriums with monotonicity,” Journal of Nanchang University, vol. 30, pp. 114–117, 2006.
  27. L.-J. Lin and S. Park, “On some generalized quasi-equilibrium problems,” Journal of Mathematical Analysis and Applications, vol. 224, no. 2, pp. 167–181, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. K. R. Kazmi and S. A. Khan, “Existence of solutions to a generalized system,” Journal of Optimization Theory and Applications, vol. 142, no. 2, pp. 355–361, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. X. Wu and S. Shen, “A further generalization of Yannelis-Prabhakar's continuous selection theorem and its applications,” Journal of Mathematical Analysis and Applications, vol. 197, no. 1, pp. 61–74, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. X. P. Ding, “A coincidence theorem involving contractible spaces,” Applied Mathematics Letters, vol. 10, no. 3, pp. 53–56, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. Balaj and S. Muresan, “Generalizations of the Fan-Browder fixed point theorem and minimax inequalities,” Archivum Mathematicum, vol. 41, no. 4, pp. 399–407, 2005. View at Zentralblatt MATH · View at MathSciNet